Alert archive / New York / River Flood Warnings in 2011

River Flood Warning 130, NWS Albany, NY

September 7, 2011Schoharie County, New York

NWS Albany, NY issued this river flood warning at Sep 7, 2011, 9:32 AM EDT for Schoharie County, New York. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
Sep 7, 2011, 9:32 AM EDT (13:32 UTC)
Expired
Sep 7, 2011, 10:46 PM EDT
In force
13 hr
Issued by
NWS Albany, NY
Flood severity
Minor

County Schoharie County, NY

The radar

The Albany radar (KENX), 31 km from the middle of the area, began a volume at 13:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Schoharie Creek at Gilboa Dam (GILN6).

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 01350100, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

366 
WGUS41 KALY 071332
FLWALY
 
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE ALBANY NY 
932 AM EDT WED SEP 7 2011

NYC095-080132-
/O.NEW.KALY.FL.W.0130.110907T1332Z-110908T0900Z/
/GILN6.1.ER.110907T1306Z.110908T0000Z.110908T0300Z.NO/
932 AM EDT WED SEP 7 2011

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SCHOHARIE CREEK AT GILBOA DAM.
* FROM THIS MORNING UNTIL LATE TONIGHT.
* AT  9 AM WEDNESDAY THE STAGE WAS...1131 FEET. 
* FLOOD STAGE IS 1130 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO CONTINUE RISING TO NEAR 1131 
  FEET BY  8 PM WEDNESDAY. THE RIVER IS FORECAST TO FALL BELOW FLOOD 
  STAGE AFTER 11 PM WEDNESDAY.
* IMPACT...AT 1130 FEET...TEMPORARY FLOOD ELEVATION. THE RIVER IS 
  BANKFULL DOWNSTREAM.

&& 
 
                  FLD   OBSERVED              FORECAST
                                       8 PM  2 AM  8 AM  2 PM  8 PM
LOCATION         STG   STG  DAY TIME   WED   THU   THU   THU   THU

SCHOHARIE CREEK
  GILBOA DAM    1130.5 1130.6 WED 09 AM  1130.9  1130.1  1129.1  


$$
3 follow-up statements
076 
WGUS41 KALY 071423
FLWALY
 
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE ALBANY NY 
1023 AM EDT WED SEP 7 2011

NYC095-080223-
/O.EXT.KALY.FL.W.0130.000000T0000Z-110910T0111Z/
/GILN6.2.ER.110907T1306Z.110908T0000Z.110909T1911Z.NO/
1023 AM EDT WED SEP 7 2011

...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY... 
 
THE FLOOD WARNING CONTINUES FOR 
  THE SCHOHARIE CREEK AT GILBOA DAM
* UNTIL FRIDAY EVENING.
* AT 9 AM WEDNESDAY THE STAGE WAS...1131 FEET. 
* FLOOD STAGE IS 1130 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO CONTINUE RISING TO NEAR 1132 
  FEET BY 8 PM WEDNESDAY. THE RIVER IS FORECAST TO FALL BELOW FLOOD 
  STAGE AFTER 3 PM FRIDAY.
* IMPACT...AT 1132 FEET...MODERATE FLOODING DOWNSTREAM OF DAM.

&& 
 
                  FLD   OBSERVED              FORECAST
                                       8 PM  2 AM  8 AM  2 PM  8 PM
LOCATION         STG   STG  DAY TIME   WED   THU   THU   THU   THU

SCHOHARIE CREEK
  GILBOA DAM    1130.5 1130.9 WED 10 AM  1131.8  1131.8  1131.7  
1131.5  1130.9

$$
334 
WGUS81 KALY 071932
FLSALY
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ALBANY NY 
332 PM EDT WED SEP 7 2011

NYC095-080621-
/O.EXT.KALY.FL.W.0130.000000T0000Z-110908T0621Z/
/GILN6.2.ER.110907T1306Z.110907T1615Z.110908T0021Z.NO/
332 PM EDT WED SEP 7 2011

THE FLOOD WARNING CONTINUES FOR
  THE SCHOHARIE CREEK AT GILBOA DAM.
* UNTIL LATE TONIGHT. 
* AT 3 PM WEDNESDAY THE STAGE WAS 1131 FEET. 
* FLOOD STAGE IS 1130 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* THE RIVER IS FORECAST TO CONTINUE TO FALL TO BELOW FLOOD STAGE 
  AFTER 8 PM WEDNESDAY.

&& 
 
                  FLD   OBSERVED              FORECAST
                                       8 PM  2 AM  8 AM  2 PM  8 PM
LOCATION         STG   STG  DAY TIME   WED   THU   THU   THU   THU

SCHOHARIE CREEK
  GILBOA DAM    1130.5 1131.3 WED  3 PM  1130.6  1129.6  1128.4  
1128.1  1127.8

$$
756 
WGUS81 KALY 080246
FLSALY
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ALBANY NY 
1046 PM EDT WED SEP 7 2011

NYC095-080316-
/O.CAN.KALY.FL.W.0130.000000T0000Z-110908T0621Z/
/GILN6.2.ER.110907T1306Z.110907T1615Z.110907T2237Z.NO/
1046 PM EDT WED SEP 7 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE SCHOHARIE CREEK AT GILBOA DAM.
* AT 10 PM WEDNESDAY THE STAGE WAS 1129.9 FEET AND RECEDING. 
* FLOOD STAGE IS 1130 FEET. 
* IMPACT...AT 1130 FEET...TEMPORARY FLOOD ELEVATION. THE RIVER IS 
  BANKFULL DOWNSTREAM.

&& 
 
                  FLD   OBSERVED              FORECAST
                                       2 AM  8 AM  2 PM  8 PM  2 AM
LOCATION         STG   STG  DAY TIME   THU   THU   THU   THU   FRI

SCHOHARIE CREEK
  GILBOA DAM    1130.5 1129.8 WED 10 PM  1129.0  1129.6  1129.5  
1128.9  1128.1

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this river flood warning went out at Sep 7, 7:40 AM EDT, 1 hour 52 minutes earlier.

Area forecast discussion, Sep 7, 7:40 AM EDT, 1 hour 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
740 AM EDT WED SEP 7 2011

.SYNOPSIS...
WAVES OF LOW PRESSURE WILL RIPPLE ALONG A STALLED OUT FRONTAL
BOUNDARY TO THE SOUTHEAST OF THE REGION...ATTEMPTING TO RETURN IT
NORTH BY THURSDAY AS WARM FRONT. OCCASIONAL RAIN WILL FALL
TODAY...ESPECIALLY FROM THE CAPITAL DISTRICT NORTHWESTWARD. THERE
MIGHT BE POCKETS OF HEAVY RAIN AT TIMES. THE RAIN WILL TAPER TO
SHOWERS SOUTH AND EAST OF ALBANY TODAY...THEN EVERYWHERE LATER
TONIGHT INTO THURSDAY.  DRY WEATHER LOOKS TO RETURN BY THE END OF
THE WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
AS OF 630 AM...STILL FOLLOWING A BAND OF MODERATE TO OCCASIONALLY
HEAVY RAIN. THIS BAND WAS LIFTING NORTHWARD SLOWLY. RAINFALL AMOUNTS
UNDERNEATH THIS BAND RANGED FROM A .0 TO .25 INCHES PER HOUR. RADAR
INDICATED MUCH LESSER AMOUNTS FALLING SOUTH OF THIS LINE (MAINLY MID
HUDSON VALLEY AND LITCHFIELD COUNTY) BUT STILL MEASURABLE AMOUNTS.

LOOK FOR THE BAND TO CONTINUE TO SLOWLY LIFT NORTHWARD AS THE DAY
WEARS ON. VERY LITTLE CHANGE TO THE EXISTING PACKAGE OTHER THAN
TOUCH UP THE HOURLY GRID PROFILES.

TEMPERATURES WILL REMAIN NEARLY STEADY THROUGH 10 AM...55 TO AROUND
60. RAINFALL WILL CONTINUE TO FALL...WITH LESSER AMOUNTS (0.05
INCHES OR LESS PER HOUR) SOUTH OF THE CAPITAL DISTRICT...TO AROUND A
TENTH OR MORE AN INCH PER HOUR CAPITAL DISTRICT AND POINTS NORTH.

*********PREVIOUS NEAR TERM FORECAST**********

AS OF 430 AM...FOLLOWING A STEADY BAND OF RAIN FROM SOUTHERN
VERMONT...ACROSS THE CAPITAL DISTRICT...WHICH THEN BECOMES LIGHTER
TO THE SOUTHWEST...EXCEPT ACROSS PORTIONS OF THE CATSKILLS WHERE IT
BECOMES HEAVIER ONCE MORE WITH RAINFALL RATES AROUND A THIRD OF AN
INCH PER HOUR. MOST OF THIS RAIN WAS MOVING SOUTHWEST TO NORTHEAST.

THIS LATEST ROUND OF RAIN WAS INDUCED BY THE NOSE OF A LOW LEVEL
JET...INDUCING IMPRESSIVE ISENTROPIC LIFT...LIFTING AIR WITH
DEWPOINTS IN THE 70S FOUND ON THE OTHER SIDE OF A WARM FRONT...THAT
WAS LINED UP ALONG THE SOUTHERN NEW JERSEY COAST.

THERE WAS ALSO ANOTHER BAND OF EMBEDDED HEAVIER RAIN MOVING UP FROM
NEW JERSEY MOVING MORE NORTHERLY ASSOCIATED WHERE THE MID LEVEL DRY
AIR INTRUSION WAS TAKING PLACE.

THIS BAND OF RAIN WILL LIKELY STAY IN THIS POSITION FOR A FEW
HOURS...BEFORE ATTEMPTING TO LIFT NORTHWARD LATER THIS AFTERNOON.
THE HEAVIEST RAIN AXIS LOOKS TO BE JUST NORTH AND WEST OF ALBANY
THROUGH TODAY.

THE DRY SLOT...ACROSS SOUTHERN NEW JERSEY LOOKS TO MOVE NORTHWARD
AND WEDGE INTO OUR SOUTHERN AREAS THIS AFTERNOON HELPING TO DIMINISH
RAINFALL TO NUMEROUS SOMEWHAT LIGHTER SHOWERS.

THROUGH 700 AM...LOOK FOR RAIN TO CONTINUE ACROSS MUCH OF OUR REGION
WITH MANY PLACES PICKING UP AN ADDITIONAL HALF INCH OF RAIN OR
SO...EXCEPT LESSER AMOUNTS ACROSS LITCHFIELD COUNTY AND WELL NORTH
OF CAPITAL DISTRICT.

TEMPERATURES WILL REMAIN STATIONARY WITHIN A FEW DEGREES OF 60.

THE FLOOD WATCH REMAINS IN EFFECT.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY NIGHT/...BY BY
TONIGHT...THE STEADIEST AND HEAVIEST RAIN WILL LIKELY BE NORTH AND
WEST OF THE CAPITAL DISTRICT...WHERE FRONTOGENESIS WILL BE FOUND
ALONG WITH A SOUTHEAST FLOW ALOFT ENHANCING TERRAIN EFFECTS.
MEANWHILE...THE DRY SLOT LOOKS TO CUT BACK ON THE STEADY HEAVIER
RAINFALL FROM THE GREATER CAPITAL DISTRICT SOUTH AND EAST. THERE
WILL STILL BE PLENTY OF CLOUDS...AND LIGHTER NUMEROUS SHOWERS OR
DRIZZLE. FOR NOW...WILL JUST CALL IT NUMEROUS SHOWERS. THERE WILL BE
SOME ADDITIONAL RAINFALL IN THESE AREAS...BUT GENERALLY A AROUND
QUARTER INCH OF LESS...WHILE CLOSER TO AN ADDITIONAL INCH WILL FALL
NORTH AND WEST. TEMPERATURES WILL CHANGE LITTLE FROM TODAY/S
HIGH...HOLDING AROUND 60 FROM ALBANY SOUTHWARD...50S NORTH.

ON THURSDAY...THE FRONTOGENESIS LOOKS TO WEAK. KATIA WILL BE ABOUT
500 MILES TO OUR SOUTHEAST. IT APPEARS MORE UNLIKELY THAT A PRE WILL
FORM...SINCE THE RIGHT ENTRANCE OF THE UPPER JET LOOKS TOO FAR EAST
AND NORTH TO INTERACT WITH THE SYSTEM. THE STORM WILL
HOWEVER...LIKELY TO INDUCE SUBSIDENCE AS IT BEGINS TO CURVE TO THE
NORTHEAST BY LATE IN THE DAY INTO FRIDAY.

SHOWERS ON THURSDAY WILL BE LIGHT AND SCATTERED. THE BIG QUESTION IS
WHETHER OR NOT WE WILL BREAK INTO ANY SUNSHINE. WITH H850 TEMPS
RANGING FROM 13-15C ANY GOOD BREAKS WILL BOOST TEMPS WELL INTO THE
70S AND THAT IS APPARENTLY WHAT THE 00Z MAV NOS WAS SUGGESTING. MOST
GUIDANCE THOUGH INDICATES CLOUDS WILL HANG TOUCH AND THEREFORE WILL
NOT GO AS HIGH AS THE MAV NOS FOR HIGH TEMPS...BUT GO WITH A MET/MAV
BLEND. THIS WILL STILL YIELD TEMPS AROUND 70 FOR A HIGH.

THURSDAY NIGHT STILL LOOK CLOUDY AS IT MIGHT BE HARD TO CLEAR THE
RESIDUAL STRATUS OUT UNTIL FRIDAY. BY FRIDAY...WITH THE AID OF
SUNSHINE...MIXING AND THE SUBSIDENCE...SOME SUNSHINE SHOULD ENSUE.
THIS WILL ALLOW TEMPERATURES TO CLIMB WELL INTO THE 70S...POSSIBLY
TOUCHING 80 IN THE HUDSON VALLEY.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
SAT...SOME MODEL DISPARITY EXISTS FOR SAT...WITH SOME MODELS
SUGGESTING A PIECE OF THE UPPER LEVEL TROUGH ACROSS THE NORTHERN
APPALACHIANS BREAKING OFF...AND MOVING E ACROSS PA/SOUTHERN NYS.
SHOULD THIS OCCUR...SOME CLOUDS...AND PERHAPS ISOLATED/SCATTERED
RAIN SHOWERS WOULD BE POSSIBLE ACROSS AT LEAST SOUTHERN AREAS.
SO...HAVE INDICATED SLIGHT CHC POPS FOR CENTRAL AREAS...AND CHC POPS
FOR SOUTHERN AREAS...WHILE KEEPING MUCH OF THE ADIRONDACKS AND
SOUTHERN VT DRY. EXPECT MAX TEMPS TO REACH THE MID/UPPER 70S IN
VALLEY LOCALES...WITH UPPER 60S TO LOWER 70S ACROSS HIGHER
ELEVATIONS. SHOULD MORE CLOUDS AND SHOWERS OCCUR...COOLER MAXES
WOULD BE POSSIBLE...ESP ACROSS SOUTHERN AREAS.

SAT NT-MON NT...HAVE KEPT THIS PERIOD DRY...DISCOUNTING THE GEM
SOLUTION INDICATING ADDITIONAL TROPICAL MOISTURE REACHING OUR REGION
FROM THE SOUTHWEST. EXPECT NEAR SEASONABLE TEMPERATURES...WITH MAXES
IN THE MID/UPPER 70S IN VALLEYS...AND LOWER 70S ACROSS HIGHER
ELEVATIONS...WITH OVERNIGHT MINS RANGING FROM THE MID/UPPER 40S
ACROSS THE SOUTHERN ADIRONDACKS AND HIGHER ELEVATIONS WITHIN WESTERN
NEW ENGLAND...AND LOWER/MID 50S IN VALLEY REGIONS.

TUE...A COLD FRONT APPROACHING FROM THE NW MAY TRIGGER SHOWERS...ESP
ACROSS NW AREAS...WHERE CHC POPS ARE INDICATED...WITH SLIGHT CHC
ELSEWHERE. EXPECT NEAR SEASONABLE TEMPS TO CONTINUE...WITH MAXES
75-80 WITHIN VALLEYS...AND 70-75 ACROSS HIGHER ELEVATIONS.

&&

.AVIATION /12Z WEDNESDAY THROUGH SUNDAY/...
A FRONTAL BOUNDARY LOCATED OFF THE MID ATLANTIC COAST SOUTH OF LONG
ISLAND WILL MOVE NORTHWARD AS A WARM FRONT...SPREADING RAIN AND
DRIZZLE ACROSS THE REGION.

TRICKY CALL ON TAFS...AS ABUNDANT MOISTURE STREAMS NORTH...YET SOME
LOW LEVEL DRYING HAS BEEN OCCURRING WITH DOWNSLOPING E FLOW OFF
TACONICS/GREEN MOUNTAINS TOWARD TAF SITES. HAVE INDICATED MAINLY
MVFR CONDITIONS TODAY...WITH PERIODS OF IFR MAINLY THIS MORNING WITH
ASSOCIATED STEADIER RAIN. AS THE STEADY RAIN BECOMES MORE
SHOWERY...AND SOME DRIZZLE DEVELOPS...THE CHC FOR IFR CONDITIONS
WILL INCREASE LATE TODAY AND ESPECIALLY TONIGHT.

AS FOR RAINFALL...EXPECT A BAND OF STEADY...MODERATE RAINFALL TO
GRADUALLY LIFT NORTHWARD THROUGH MID MORNING...TAPERING TO SHOWERS
AND DRIZZLE IN ITS WAKE. THERE STILL COULD BE A FEW HEAVIER SHOWERS
AT TIMES THIS AFTERNOON INTO TONIGHT.

SURFACE WINDS AT THE TAF SITES WILL BE LIGHT GENERALLY FROM THE
NORTH/NORTHEAST AT 5-10 KNOTS THROUGH 12Z/THU.

HAVE ALSO INDICATED LOW LEVEL WIND SHEAR THIS MORNING...GIVEN STRONG
E WINDS AROUND 2000 FT AGL AT 30-35 KT...WHILE SFC WINDS REMAIN FROM
THE NORTH AT 5-10 KT. THE WIND SHEAR POTENTIAL MAY LINGER BEYOND 15Z.

OUTLOOK...
THU...MVFR/IFR WITH DECREASING CHANCES FOR RAIN SHOWERS.
THU NIGHT...MVFR-VFR. SLIGHT CHANCE RAIN SHOWERS.
FRI-SUN...MAINLY VFR. NO SIG WX.

&&

.FIRE WEATHER...
WET FLAG CONDITIONS WILL BE IN PLACE ACROSS THE REGION TODAY AS RAIN
OR NUMEROUS SHOWERS FALL ACROSS THE ENTIRE AREA. ADDITIONAL SHOWERS
ARE LIKELY TONIGHT INTO THURSDAY...WITH A DRYING TREND OCCURRING ON
FRIDAY.

LIGHT WINDS ARE EXPECTED OVER THE NEXT FEW DAYS...WITH EAST TO
NORTHEAST WINDS OF 5-10 MPH FOR TODAY....AND NORTH TO NORTHEAST
WINDS OF 5-10 MPH FOR TONIGHT INTO THURSDAY.

&&

.HYDROLOGY...
FLOOD WATCH REMAIN IN EFFECT THROUGH LATE WEDNESDAY NIGHT.

REFER TO PUBLIC INFORMATION STATEMENTS FOR RAINFALL TOTALS...AND
LOOK TO THE ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ PAGE OF
OUR WEBSITE FOR LATEST RIVER STAGES AND FORECASTS.

RAINFALL OVER THE PAST SEVERAL DAYS HAS GENERALLY AMOUNTED FROM ONE
TO LOCALLY 4 INCHES BASIN AVERAGED. THIS HAS KEPT RIVERS AND STREAMS
QUITE HIGH...AS WELL AS GROUND CONDITIONS SATURATED. WITH AN
ADDITIONAL ONE TO THREE INCHES OF RAINFALL EXPECTED THROUGH
WEDNESDAY /WITH ISOLATED HIGHER AMOUNTS IN WESTERN PARTS OF THE AREA
AND HIGHER TERRAIN AREAS/...RENEWED FLOODING IS INCREASINGLY
POSSIBLE. CURRENT RIVER FORECASTS SHOW SEVERAL RIVER POINTS REACHING
MINOR TO PERHAPS CLOSE TO MODERATE FLOODING...AND OTHERS GETTING
QUITE CLOSE TO FLOOD STAGE AS WELL. A FLOOD WATCH REMAINS IN EFFECT.
AT THIS POINT...MAINLY MINOR FLOODING IS FORECASTED...AND CREST
HEIGHTS WILL LIKELY NOT BE AS HIGH AS THE FLOODING THAT OCCURRED
WITH IRENE. STILL...RENEWED RIVER FLOODING IS POSSIBLE THROUGH
THURSDAY.

FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING
OBSERVED AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE
VISIT THE ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON
OUR WEBSITE.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...FLOOD WATCH THROUGH LATE TONIGHT FOR CTZ001-013.
NY...FLOOD WATCH THROUGH LATE TONIGHT FOR NYZ032-033-038>043-
     047>054-058>061-063>066-082>084.
MA...FLOOD WATCH THROUGH LATE TONIGHT FOR MAZ001-025.
VT...FLOOD WATCH THROUGH LATE TONIGHT FOR VTZ013>015.

&&

SYNOPSIS...HWJIV
NEAR TERM...HWJIV
SHORT TERM...HWJIV
LONG TERM...KL
AVIATION...KL
FIRE WEATHER...HWJIV
HYDROLOGY...IAA/FRUGIS
Hazardous weather outlook, Sep 7, 4:56 AM EDT, 4 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
456 AM EDT WED SEP 7 2011

CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-081100-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-
SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-
NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY-
WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE-
WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER-
WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN-
SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM-
456 AM EDT WED SEP 7 2011

...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN
CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND
SOUTHERN VERMONT.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PLEASE REPORT ANY
FLOODING OR RAINFALL TWO INCHES OR HIGHER TO THE NATIONAL WEATHER
SERVICE VIA INTERNET...NYSPIN OR TELEPHONE.

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 7, 2:31 AM EDTAreal Flood AdvisoryALYColumbia, Greene, Ulster6 hr
Sep 7, 4:17 AM EDTRiver Flood WarningALYUlster13 hr
Sep 7, 6:47 AM EDTRiver Flood WarningALYUlster3 days
Sep 7, 7:22 AM EDTRiver Flood WarningALYGreene, Schoharie9 hr
Sep 7, 7:26 AM EDTRiver Flood WarningALYUlster10 hr
Sep 7, 8:12 AM EDTAreal Flood AdvisoryALYAlbany, Montgomery, Rensselaer, Saratoga, Schenectady, Schoharie3 hr
Sep 7, 10:17 AM EDTAreal Flood AdvisoryALYColumbia, Dutchess, Greene, Ulster3 hr
Sep 7, 10:32 AM EDTAreal Flood AdvisoryALYFulton, Herkimer, Montgomery6 hr
Sep 7, 10:48 AM EDTRiver Flood WarningALYMontgomery, Schoharie28 hr
Sep 7, 10:48 AM EDTRiver Flood WarningALYMontgomery, Schenectady, Schoharie41 hr
Sep 7, 11:09 AM EDTAreal Flood AdvisoryALYAlbany, Fulton, Montgomery, Rensselaer, Saratoga, Schenectady and 2 more6 hr
Sep 7, 12:34 PM EDTRiver Flood WarningALYMontgomery29 hr
Sep 7, 12:45 PM EDTRiver Flood WarningALYRensselaer, Washington30 hr
Sep 7, 12:52 PM EDTRiver Flood WarningALYSchoharie8 hr
Sep 7, 12:52 PM EDTRiver Flood WarningALYUlster48 hr
Sep 7, 4:00 PM EDTRiver Flood WarningALYDutchess54 hr
Sep 7, 4:42 PM EDTAreal Flood AdvisoryALYFulton, Hamilton, Herkimer, Montgomery6 hr
Sep 7, 5:53 PM EDTAreal Flood WarningALYHerkimer12 hr
Sep 7, 5:59 PM EDTRiver Flood WarningALYOneida13 hr
Sep 7, 5:59 PM EDTRiver Flood WarningALYHerkimer, Oneida3 days
Sep 7, 5:59 PM EDTRiver Flood WarningALYHerkimer, Montgomery, Oneida24 hr
Sep 7, 5:59 PM EDTRiver Flood WarningALYMontgomery, Saratoga, Schenectady29 hr
Sep 7, 5:59 PM EDTRiver Flood WarningALYAlbany, Saratoga, Schenectady38 hr
Sep 7, 5:59 PM EDTRiver Flood WarningALYHerkimer14 hr
Sep 7, 6:29 PM EDTRiver Flood WarningALYAlbany, Rensselaer, Saratoga53 hr

Nearby

River Flood Warnings in New York, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.